# SDR 96FDEA00442

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Former
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FAIRING FORMER BS 720 WL 148 RIGHT.  REMOVED AND REPLACED FAIRING FORMER AT BS 720 PLUS 8 WL 148 RT SIDE  IAW FEDEX SRM 51-30-2.
